# SDR SWAA2025052057301

- Difficulty date: April 9, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA312 TO STA328 AND LBL45 FWD GALLEY AND LAV 2025-250259 <[01]. REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED STA312 TO STA328 AND LBL45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 26 REV.  SEE INDIVIDUAL SIGN-OFFS BELOW.; [02] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED STA312 TO STA328 AND LBL45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 26 REV.  SEE INDIVIDUAL SIGN-OFFS BELOW.
